A Gaussian-generalized inverse Gaussian finite-dimensional filter
Marco Ferrante and
Paolo Vidoni
Stochastic Processes and their Applications, 1999, vol. 84, issue 1, 165-176
Abstract:
We consider the filtering problem for a partially observable stochastic process , solution to a nonlinear system of stochastic difference equations, which provides a stochastic modellization for both the mean and the variance of the Gaussian observation distribution. The noises in the equations are given by two sequences of independent Gaussian random variables and a sequence of independent gamma random variables. We are able to prove that there exists a finite-dimensional filter system for this model, since, for each n, the conditional distribution of (Xn,Zn) given (Y0,...,Yn) is that of a suitable bivariate Gaussian-generalized inverse Gaussian random variable.
Keywords: Finite; dimensional; filter; Generalized; hyperbolic; distribution; Generalized; inverse; Gaussian; distribution; Stochastic; filtering; Stochastic; volatility (search for similar items in EconPapers)
Date: 1999
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(99)00059-9
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:84:y:1999:i:1:p:165-176
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().